Patients Muscles / Skeleton / Joints
- 35 views
- 0 support
- 2 comments
Since having an MRI 2 months ago I have been suffering intense muscle spasms in my hips and groin, consultant believes it is due to the trapped nerve, which believe happened during the MRI!
I am waiting for nerve blocks, but in the mean time these spasms are driving my nuts, they are worse after sitting in my armchair and lying down, it's as if my hips turn to concrete!
Does anyone else have this and what have you done to help ease them?
Just read your post. it is highly unlikely that the spasms are due to MRI scan. During the MRI scan, it simply clicks to take images and there is nothing to tie your spasms to MRI. Its co incidance that you started having the spasms after MRI scan. There is every posibility that you may have a trapped nerve which can be the cause of spasm. I have had umpteen MRI scans due to Spinal degenerative condition. I get spasms in my thighs, ankles and in the tibia (shin) but they are not due to MRI. They even wake me up from my sleep at night. Simply trying to turn in bed, will bring on the spasm.I have had 5 major spinal surgeries, and I have been having spasms after my 4th surgery for Scoliosis.
Are you on Statins by any chance for high Cholesterol? As spasms are very common when you are on Statins. Keeping on the move does help, even when you are sitting in arm chair, rotate your ankles round 10 times then alternate it the other way round every hour, bend and straighten your knees, stand up and sit down 10 times, all these will help.
I wish you good luck
See the signature
On grounds of my very ill health, I wish to terminate my membership with Carenity. Thank you all for all the support from everyone and wish you all good luckk
I wasn't the MRI itself for the spasms, but during the MRI I felt something go in my back which I believe was my nerve trapping. The results showed prolapsed disc, 2 discs touching, various areas of degeneration and a trapped nerve. Ever since the MRI I have had muscle spasms which as you say are probably due to the trapped nerve.
Thanks for the info about statins, as I am on them and do get ILS.
Give your opinion
Members are also commenting on...
Articles to discover...
06/02/2019 | Advice
02/12/2023 | Advice
30/11/2023 | Advice
25/11/2023 | Advice
12/11/2023 | News
11/11/2023 | Advice
05/11/2023 | Advice
You wish to be notified of new comments
Your subscription has been taken into account